MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR
Model Number 2102
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was device interaction.Per the opinion of cvrx's external physician consultant, this event was physician driven, and not related to the device itself, as the interaction was known and device warnings not followed.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id#: (b)(4).
 
Event or Problem Description
A patient with an existing s-icd had a barostim system implanted on (b)(6) 2022 with interaction observed at 8.0ma.The physician was aware that there was a contraindication per the s-icd ifu for the barostim device, but the physician decided to implant barostim anyways.Barostim therapy had been programmed at 6.0ma since on (b)(6) 2023, but no interaction testing was performed at that time.In 2024, during routine hemodialysis, the patient experienced ventricular fibrillation (vf) arrest that the s-icd failed to detect.Cardiopulmonary resuscitation and external defibrillation occurred, and spontaneous circulation was achieved.Electrograms showed high-frequency artifacts synchronous with barostim therapy which resulted in the vf being read as atrial fibrillation.On (b)(6) 2024, barostim therapy was decreased to 1ma and s-icd reprogramming occurred.It was noted the patient had no lasting effects from the event and had recovered.Three months later, the patient experienced ventricular tachycardia, which was detected by the s-icd and appropriately shocked.

Brand Name
BAROSTIM NEO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key24861163
Report Number3007972010-2026-00040
Device Sequence Number18459345
Product Code DSR
UDI-Device Identifier00859144004432
UDI-Public(01)00859144004432(17)240314
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/14/2024
Device Model Number2102
Device Catalogue Number100054-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight99 KG
Patient RaceBlack Or African American